MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99400-000372
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer, a biomedical engineer contacted physio-control to report that their device charged to an incorrect energy level.The customer advised that the device was charged to 200 joules, however the energy charge only would go up to 50 joules.Advised that their device service indicator had illuminated when the defibrillation electrodes were connected to the patient.In this state, inadequate or wrong defibrillation therapy would be delivered to the patient.This issue is patient related; however there was no adverse patient outcome reported.No further details were provided by the customer.Physio-control contacted the customer in order to obtain additional information about both the patient and the event, however, the customer was unable provide further information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for evaluation therefore, section d10 "returned to manufacturer on" has been updated accordingly with the new information.Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio downloaded the electronic records from the customer¿s device and was unable to confirm the reported issue.The cause of the reported issue could not be conclusively determined.

Brand Name
LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8130746
Report Number0003015876-2018-02047
Device Sequence Number1487025
Product Code MKJ
UDI-Device Identifier00721902148460
UDI-Public00721902148460
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99400-000372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1